# SDR SIMA20160914002

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 34,202 hours, 30,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED MALE SPLICE CONNECTOR FOR PASSENGER DOOR EXTERNAL EMERGENCY LIGHT IAW SWPM 20-21-00 AND WM 33-50-50.  PASSENGER DOOR EXTERNAL EMERGENCY LIGHT OPT IS GOOD IAW AMM 33-50-00.
